Oh geeze. Yeah. I know your frustration and sadness. I really do. I was in remission for 4 years! Then this summer it all ended. Just like that. I was back on a moderate dose (20mg) for about a month, and amazingly, I think my body responded to it super fast and I was able to taper down to my maintenance dose (7.5mg) within a couple of months. Maybe it will be the same for you? It could happen fast and effectively.
Congratulations on graduating this year! You know.... I can completely relate to how you are feeling about the puffiness in the face, weight gain, all that stuff. And trying to do your best on your exams and then prom..... I was in a flare for my wedding. I had the moon face for my wedding pictures...... Sort of the same kind of situations aren't they. Even though I was dealing with my lupus and on all those meds, I had a blast. And I was feeling better, because of the pred. This medication really does save lives.
I'm not trying to diminsh what you're feeling. Not at all. Everything you're feeling is totally valid and expected. Lupus is unpredictable. But if you stick to the medication regime like clockwork. Your body will get better and your remissions will last longer. Keep fighting the good fight!!!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, neutropenia, thrombocytopenia. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus